Splitting obstructions for hermitian forms and manifolds with Z2⊂ π1

Sylvain E. Cappell

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)909-913
Number of pages5
JournalBulletin of the American Mathematical Society
Volume79
Issue number5
DOIs
StatePublished - Sep 1973

Keywords

  • Algebraic X-theory
  • Hermitian K-theory
  • Hermitian forms
  • Manifold classification
  • Surgery

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this